MAUDE Adverse Event Report: CORIN LTD TRINITY; ACETABULAR SYSTEM WITH ECIMA LINERS

CORIN LTD TRINITY; ACETABULAR SYSTEM WITH ECIMA LINERS
Model Number 322.03.636
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Trinity revision of the ecima liner and biolox delta ceramic head due to liner disassociating from the shell.
 
Additional Manufacturer Narrative
Per (b)(4) initial report.The following additional information was requested from the reporter: date of the initial surgery? post primary and pre revision x-rays? operative notes (primary and revision).Patient weight, activity level and medical history? what was the patient doing at the time of the disassociation? did the patient follow correct post-op protocol? an update on the patient post revision? the appropriate device details have been provided and the relevant device manufacturing and sterilisation records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa.However, this event occured outside the usa.The submission of this report does not constitute an admission that the device reporting entities representative or distributer caused or contributed to this event.
 
Event or Problem Description
Trinity revision of the ecima liner and biolox delta ceramic head due to liner dissasociating from the shell.
 
Additional Manufacturer Narrative
(b)(4) final report the following additional information was requested from the reporter: date of the initial surgery post primary and pre revision x-rays operative notes (primary and revision) patient weight, activity level and medical history what was the patient doing at the time of the disassociation did the patient follow correct post-op protocol? an update on the patient post revision.However, none of this additional information was provided.The appropriate device details have been provided and the relevant device manufacturing records have been identified and reviewed.All finished parts associated with these records conformed to material and dimensional specification at the time of manufacture.The investigation determined no device related reason for this failure.The dhr confirmed the polyethylene liner to be in specification, and the ceramic modular head was purchased to specification from ceramtec.It is suggested that the root cause may be related to incorrect shell positioning and/or incorrect liner seating, leading to impingement of the liner, leading to the liner dissociating.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa.However this event occured outside the usa.The submission of this report does not constitute an admission that the device reporting entities respresentivitive or distributer caused or contributed to this event.

Brand Name
TRINITY
Common Device Name
ACETABULAR SYSTEM WITH ECIMA LINERS
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key22565603
Report Number9614209-2025-00538
Device Sequence Number9229180
Product Code OQI
UDI-Device Identifier05055343869550
UDI-Public05055343869550
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111481
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number322.03.636
Device Catalogue NumberN/A
Device Lot Number568010
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRINITY BIOLOX DELTA CERAMIC HEAD:104.3610, 559398; TRINITY BIOLOX DELTA CERAMIC HEAD:104.3610, 559398
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale